# SDR SWAA2024030659193

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 11,685 hours, 5,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LH CABIN EMERGENCY LIGHTS DO NOT COME ON<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK ON THE FWD ENTRY DOOR AND THE LH MID FWD. BATTERY PACK PER AMM 33-51-06;[02] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-802-MAX (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
